A new generalization of convolved (p,q)−Fibonacci and (p,q)−Lucas polynomials

Can Kızılateş, Naim Tuglu

Abstract


In the present paper, we define the extended convolved $(p,q)-$Fibonacci and $(p,q)-$Lucas polynomials. Then we give some formulas of mixed-multiple sums for $(p,q)-$Fibonacci and $(p,q)-$Lucas polynomials.

https://doi.org/10.28919/jmcs/3476


Full Text: PDF

How to Cite this Article:

Can Kızılateş, Naim Tuglu, A new generalization of convolved (p,q)−Fibonacci and (p,q)−Lucas polynomials, J. Math. Comput. Sci., 7 (2017), 995-1005

Copyright © 2017 Can Kızılateş, Naim Tuglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2021 JMCS